MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY, PRODUCT CODE: QXM

BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY, PRODUCT CODE: QXM
Model Number MA-1007-0600_US_CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This patient has an infection and believes there is no relation to the implant or revi.Patient has had urethral bleeding and worried about bladder cancer an believes co morbidities was the issue.She is probably not a good candidate for surgery in general with her co morbidities.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY, PRODUCT CODE: QXM
Manufacturer (Section D)
BLUEWIND MEDICAL LTD
6 maskit street
buliduing b
herziliya, israel 46140 02
IS  4614002
Manufacturer (Section G)
BLUEWIND MEDICAL LTD
6 maskit street.
p.o. box 4100 herzliya 461402,
herzliya, israel 46140 2
IS   461402
Manufacturer Contact
angel estrada
1389 center drive suite 200
park city, ut 84098, usa
park city, UT 
7742842463
MDR Report Key25200662
Report Number3012239564-2026-00025
Device Sequence Number8873014
Product Code QXM
UDI-Device Identifier07290017912011
UDI-Public07290017912011
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMA-1007-0600_US_CM
Device Catalogue NumberMA-1007-0600_US_CM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale